# SDR SWAA2025090912055

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 23,553 hours, 12,211 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU AIR CAUSES SMOKE AND VAPOR TO FILL THE CABIN.   FOUND APU OIL COOLER INPUT-OUTPUT LINES O-RINGS DAMAGED. REPLACED APU OIL COOLER LINE O-RINGS PER AMM 49-91-41. A/COK FOR SERVICE.
